MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD

MEDOS INTERNATIONAL SàRL CH CORTICAL FIX X-TAB 7X40MM TI; ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Model Number 186770140
Medical Device Problem Code Device Slipped (1584)
Health Effect - Clinical Code Osteolysis (2377)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: kwp;kwq;mnh;mni;osh.Complainant part is not expected to be returned for manufacturer review /investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.The product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable device history lot: a review of the receiving inspection (ri) for cortical fix x-tab 7x40mm ti was conducted identifying that lot number tbruy was released in a single batch.Batch1: lot qty of (b)(4) units were released on (b)(6) 2017 with no discrepancies.As a result, the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device history review: the ri identified no issues during the manufacturing and release of this device that could have contributed to the problem reported by the customer.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported on an unknown date that the patient underwent for revision procedure (l3-s) due to suffered from asd at l3.When the revision procedure (l3-s) was performed, screw loosening was revealed, which was replaced with a new screw.It was unknown if the revision surgery completed successfully.The patient outcome was unknown.The primary olif and tlif (l3-sai) were performed on (b)(6) 2019.This complaint involves seven (7) devices.This report is for (1)cortical fix x-tab 7x40mm ti.This report is 2 of 7 for (b)(4).

Brand Name
CORTICAL FIX X-TAB 7X40MM TI
Common Device Name
ORTHOSIS, SPINAL PEDICLE FIXATION, FOR DDD
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12319691
Report Number1526439-2021-01682
Device Sequence Number4173599
Product Code NKB
UDI-Device Identifier10705034465784
UDI-Public10705034465784
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number186770140
Device Catalogue Number186770140
Device Lot NumberTBRUY
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/15/2021
Initial Report FDA Received Date08/13/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.5 TI CORT FIX 8X45MM; 5.5 TI CORT FIX 8X45MM; CORTICAL FIX X-TAB 7X45MM TI; CORTICAL FIX X-TAB 7X45MM TI; CORTICAL FIX X-TAB 7X45MM TI; VIPER TI SAI POLY 9X80MM
Outcome Attributed to Adverse Event Required Intervention;